# SDR I5PA2022060292207

- Difficulty date: June 2, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,403 hours, 26,979 cycles
- Engine: Pwa PW2037
- Engine time: 103,423 hours, 28,015 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Actuator
- Part number: 3830041105
- Part serial: 0479
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

L ENG 2.5 BLEED MSG ON EPCS PAGE. R/R L ENG 2.5 BLEED ACTUATOR PER AMM 75-32-01.
